Roberttanser
516 posts
Sep 25, 2026
11:15 PM
|
Vidalista 40 mg contains tadalafil, a PDE5 inhibitor used to treat erectile dysfunction. Hearing problems associated with tadalafil are considered rare, but sudden hearing loss has been reported with PDE5 inhibitors.
Hearing symptoms may develop during or shortly after taking tadalafil, although the exact timing and cause are not always clear. Reported symptoms can include sudden reduction or loss of hearing, ringing in the ears (tinnitus), dizziness, or a feeling of fullness in the ear. Because these symptoms can have other causes, they should not automatically be attributed to tadalafil.
Importantly, 40 mg is above the usual recommended maximum tadalafil dose for erectile dysfunction, which is generally 20 mg taken once daily. Taking a higher dose may increase the risk of adverse effects without necessarily improving erectile function.
If you experience sudden hearing loss or a significant change in hearing after taking VIDALISTA 40 MG, stop taking the medicine and seek urgent medical evaluation. Prompt assessment is important because some causes of sudden hearing loss are time-sensitive.
Do not restart tadalafil or increase the dose unless a healthcare professional advises you to do so. Also tell your doctor about other medicines and supplements you take, as well as any previous hearing problems.
Overall, hearing complications are uncommon, but sudden hearing changes after tadalafil use should be treated as a medical concern rather than simply waiting for the symptom to disappear.
|